# SDR AALA20100125AFW01

- Difficulty date: January 25, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 92,115 hours, 17,557 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT CARGO DOOR NUMBER 4 BEAM INNER CHORD AT APPROXIMATELY DOOR STATION 170.  THE CORROSION IS LOCATION ON THE INNER SURFACE OF THE UPPER HORIZONTAL FLANGE COMMON TO THE FACTORY NUT PLATE.  REMOVED CORROSION AND PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION WITH NO FINDINGS.  ENGINEERING AUTHORIZATION COMP-52-008732.
